Nous étudions les espaces de Hardy, Bergman, Bloch et BMO pour des domaines convexes de type fini dans
We study Hardy, Bergman, Bloch, and BMO spaces on convex domains of finite type in
@article{AIF_1995__45_5_1305_0, author = {Krantz, Steven G. and Li, Song-Ying}, title = {Duality theorems for {Hardy} and {Bergman} spaces on convex domains of finite type in ${\mathbb {C}}^n$}, journal = {Annales de l'Institut Fourier}, pages = {1305--1327}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {45}, number = {5}, year = {1995}, doi = {10.5802/aif.1497}, zbl = {0835.32004}, mrnumber = {96m:32002}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1497/} }
TY - JOUR AU - Krantz, Steven G. AU - Li, Song-Ying TI - Duality theorems for Hardy and Bergman spaces on convex domains of finite type in ${\mathbb {C}}^n$ JO - Annales de l'Institut Fourier PY - 1995 SP - 1305 EP - 1327 VL - 45 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.1497/ DO - 10.5802/aif.1497 LA - en ID - AIF_1995__45_5_1305_0 ER -
%0 Journal Article %A Krantz, Steven G. %A Li, Song-Ying %T Duality theorems for Hardy and Bergman spaces on convex domains of finite type in ${\mathbb {C}}^n$ %J Annales de l'Institut Fourier %D 1995 %P 1305-1327 %V 45 %N 5 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.1497/ %R 10.5802/aif.1497 %G en %F AIF_1995__45_5_1305_0
Krantz, Steven G.; Li, Song-Ying. Duality theorems for Hardy and Bergman spaces on convex domains of finite type in ${\mathbb {C}}^n$. Annales de l'Institut Fourier, Tome 45 (1995) no. 5, pp. 1305-1327. doi : 10.5802/aif.1497. https://aif.centre-mersenne.org/articles/10.5802/aif.1497/
[BA] Two theorems on boundary values of analytic functions, Proc. A.M.S., 68 (1978), 54-58. | MR | Zbl
,[BEA] Lp estimates for extensions of holomorphic functions, Michigan Math. J., 32 (1985), 361-380. | MR | Zbl
,[BL] On the boundedness and Compactness of operators of Hankel type, J. Funct. Anal., vol. 111 (1993), 350-379. | MR | Zbl
and ,[B] The Szegö projection, Sobolev estimates in the regular domain, Trans. A.M.S., 300 (1987), 109-132. | Zbl
,[BEL] Extendibility of Bergman kernel function, Complex analysis II, Lecture Notes in Math., 1276, 33-41, Berlin-Heidelberg-New York. | MR | Zbl
,[C] Subelliptic estimates for the ∂-Neumann problem, Ann. Math., 126 (1987), 131-192. | MR | Zbl
,[CW] Extensions of Hardy spaces and their use in analysis, Bulletin A.M.S., 83 (1977), 569-643. | MR | Zbl
and ,[CHE] Univ. of California at Irvine, 1994.
, ,[CHR] Lectures on Singular Integral Operators, Conference Board of Mathematical Sciences, American Mathematical Society, Providence, 1990. | Zbl
,[COU] Régularité d'applications holomorphes sur des variétés totalement réelles, Thèse, Université de Provence, 1987.
,[CRW] Factorization theorems for Hardy spaces in several variables, Ann. Math., 103 (1976), 611-635. | MR | Zbl
, , and ,[DAF] Hardy spaces on some pseudoconvex domains, Jour. Geometric Analysis, (1995). | Zbl
,[F] The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math., 26 (1974), 1-65. | MR | Zbl
,[FS] Hp spaces of several variables, Acta Math., 129 (1972), 137-193. | MR | Zbl
and ,[H] Lp estimates for pluri-subharmonic functions, Math. Scand., 20 (1967), 65-78. | Zbl
,[KER] The Bergman kernel function. Differentiability at the boundary, Math. Ann., 195 (1972), 149-158.
,[K1] Function Theory of Several Complex Variables, 2nd. ed., Wadsworth, Belmont, 1992. | MR | Zbl
,[K2] Invariant metrics and the boundary behavior of holomorphic functions, Jour. of Geometric Analysis, 1 (1991), 71-97. | MR | Zbl
,[K3] Holomorphic functions of bounded mean oscillation and mapping properties of the Szegö projection, Duke Math. J., 47 (1980), 743-761. | MR | Zbl
,[KL1] A note on Hardy spaces and functions of bounded mean oscillation on domains in ℂn, Michigan Math. Jour., 41 (1994), 51-72. | MR | Zbl
and ,[KL2] On the Decomposition Theorems for Hardy Spaces in Domains in ℂn and Applications, J. of Fourier Anal. and Appl., to appear. | Zbl
and ,[MCN1] Convex domains of finite type, Jour. Funct. Anal., 108 (1992), 361-373. | MR | Zbl
,[MCN2] Estimates on the Bergman kernels of convex domains, Advances in Math., 109 (1994), 108-139. | MR | Zbl
,[MS1] Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J., 73 (1994), 177-199. | MR | Zbl
and ,[MS2] The Szegö projection on convex domains, preprint. | Zbl
and ,[NSW] Balls and metrics defined by vector fields. I. Basic properties, Acta Math., 155 (1985), 103-147. | MR | Zbl
, , and ,[NRSW] Estimates for the Bergman and Szegö kernels in ℂ2, Ann. Math., 129 (1989), 113-149. | MR | Zbl
, , , and ,[ST1] Singular integral and differentiability properties of functions, Princeton University Press, 1970. | MR | Zbl
,[ST2] Boundary Behavior of Holomorphic Functions of Several Complex Variables, Princeton University Press, Princeton, 1972. | MR | Zbl
,- Atomic decomposition theorem for Hardy spaces on products of Siegel upper half spaces and bi-parameter Hardy spaces, The Journal of Geometric Analysis, Volume 33 (2023) no. 11, p. 40 (Id/No 351) | DOI:10.1007/s12220-023-01384-w | Zbl:1523.32011
-
-corona problem and convex domains of finite type, Journal of Mathematical Analysis and Applications, Volume 508 (2022) no. 2, p. 25 (Id/No 125905) | DOI:10.1016/j.jmaa.2021.125905 | Zbl:1487.30041 - Cauchy integral commutators and Hardy factorization on Lorentz spaces, Journal of Mathematical Analysis and Applications, Volume 498 (2021) no. 1, p. 23 (Id/No 124926) | DOI:10.1016/j.jmaa.2021.124926 | Zbl:1459.42018
- Lorentz boundedness and compactness characterization of integral commutators on spaces of homogeneous type, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 203 (2021), p. 23 (Id/No 112162) | DOI:10.1016/j.na.2020.112162 | Zbl:1457.42027
- Foundations of Fatou theory and a tribute to the work of E. M. Stein on boundary behavior of holomorphic functions, The Journal of Geometric Analysis, Volume 31 (2021) no. 7, pp. 7184-7296 | DOI:10.1007/s12220-021-00618-z | Zbl:1477.32013
- Morrey boundedness and compactness characterizations of integral commutators with singular kernel on strictly pseudoconvex domains in
, Journal of Mathematical Analysis and Applications, Volume 492 (2020) no. 2, p. 15 (Id/No 124483) | DOI:10.1016/j.jmaa.2020.124483 | Zbl:1447.42014 - On Hardy type spaces in some domains in
and related problems, Vestnik KRAUNTS. Fiziko-Matematicheskie Nauki, Volume 27 (2019) no. 2, pp. 12-37 | DOI:10.26117/2079-6641-2019-27-2-12-37 | Zbl:1474.32020 - A Few Miscellaneous Topics, Harmonic and Complex Analysis in Several Variables (2017), p. 395 | DOI:10.1007/978-3-319-63231-5_11
- EXTENSION AND RESTRICTION FOR BERGMAN SCALE OF SPACES AND ONE-DIMENSIONAL SUBVARIETIES ON CONVEX FINITE TYPE DOMAINS, Nagoya Mathematical Journal, Volume 221 (2016) no. 1, p. 165 | DOI:10.1017/nmj.2016.5
- Gain of regularity in extension problem on convex domains, Journal of Function Spaces, Volume 2015 (2015), p. 10 (Id/No 295759) | DOI:10.1155/2015/295759 | Zbl:1346.32005
- Extension from linear subvarieties for the Bergman scale of spaces on convex domains, Annales Polonici Mathematici, Volume 112 (2014) no. 1, pp. 1-23 | DOI:10.4064/ap112-1-1 | Zbl:1353.32008
- Some remarks on distances in spaces of analytic functions in bounded domains with
boundary and admissible domains, Chebyshevskiĭ Sbornik, Volume 15 (2014) no. 3(51), pp. 114-130 | Zbl:1434.32007 - Duality for Hardy spaces in domains of
and some applications, Complex Analysis and Operator Theory, Volume 8 (2014) no. 6, pp. 1341-1366 | DOI:10.1007/s11785-013-0337-z | Zbl:1306.32004 - Composition operators on strictly pseudoconvex domains with smooth symbol, Pacific Journal of Mathematics, Volume 268 (2014) no. 1, p. 135 | DOI:10.2140/pjm.2014.268.135
- Area integral, Littlewood-Paley
-function and BMOA on convex domains of finite type, Science China. Mathematics, Volume 54 (2011) no. 10, pp. 2135-2144 | DOI:10.1007/s11425-011-4238-1 | Zbl:1233.32007 - Carleson embedding theorem on convex finite type domains, Journal of Mathematical Analysis and Applications, Volume 362 (2010) no. 1, pp. 167-189 | DOI:10.1016/j.jmaa.2009.09.022 | Zbl:1188.32008
- Compact composition operators on BMOA
, Science in China. Series A, Volume 52 (2009) no. 12, pp. 2679-2687 | DOI:10.1007/s11425-009-0052-4 | Zbl:1204.47032 - On characterizations of isometries on function spaces, Science in China. Series A, Volume 51 (2008) no. 4, pp. 620-631 | DOI:10.1007/s11425-007-0145-x | Zbl:1151.32002
- Analysis on Besov spaces. II: Embedding and duality theorems, Journal of Mathematical Analysis and Applications, Volume 333 (2007) no. 2, pp. 1189-1202 | DOI:10.1016/j.jmaa.2006.03.074 | Zbl:1135.32006
- Characterizations for Besov spaces and applications. I., Journal of Mathematical Analysis and Applications, Volume 310 (2005) no. 2, pp. 477-491 | DOI:10.1016/j.jmaa.2005.02.010 | Zbl:1085.32003
- Uniform subelliptic estimates on scaled convex domains of finite type, Proceedings of the American Mathematical Society, Volume 130 (2002) no. 1, pp. 39-47 | DOI:10.1090/s0002-9939-01-06373-0 | Zbl:0988.32021
- Boundedness and compactness of integral operators on spaces of homogeneous type and applications. II, Journal of Mathematical Analysis and Applications, Volume 258 (2001) no. 2, pp. 642-657 | DOI:10.1006/jmaa.2000.7403 | Zbl:0990.47043
- Factorization of Hardy spaces and Hankel operators on convex domains in
., The Journal of Geometric Analysis, Volume 11 (2001) no. 3, pp. 363-397 | DOI:10.1007/bf02922011 | Zbl:1040.47015 - The small Hankel operator in several complex variables, Complex Analysis and Related Topics (2000), p. 235 | DOI:10.1007/978-3-0348-8698-7_16
- Duality of the Bergman spaces on some weakly pseudoconvex domains, Rocky Mountain Journal of Mathematics, Volume 30 (2000) no. 1, pp. 101-113 | DOI:10.1216/rmjm/1022008978 | Zbl:0978.32003
- On Hardy spaces in complex ellipsoids, Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1477-1501 | DOI:10.5802/aif.1727 | Zbl:0944.32004
- The effect of boundary geometry on Hankel operators belonging to the trace ideals of Bergman spaces, Integral Equations and Operator Theory, Volume 28 (1997) no. 2, pp. 196-213 | DOI:10.1007/bf01191818 | Zbl:0903.47019
Cité par 27 documents. Sources : Crossref, zbMATH